MathSciNet Relay Station
MathSciNet bibliographic data
MR505991 (58 #21911) 10A20
Ivić, Aleksandar Two inequalities for the sum of divisors functions. Univ. u Novom Sadu Zb. Rad. Prirod.-Mat. Fak. 7 (1977), 17–22.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement